Posted 9/17/2007 12:24 AM (GMT -6)
I did get really sick once and couldn't stand being out in crowds,in bright lights whether artificial or natural, and loud noises. It was like a painless migraine, and there is such a thing and they are just like real ones. But in my case it was an allergic reaction to a medicine called Soma that made my sun sensitivity and general sensitivity worse. Also, on steroids, I have some problems like that, tv sounds too loud, eyes hurt, just want to be in dark. Sometimes these combinations of meds can cause real problems. Well, I hope you feel better and maybe have a look at some of the side effects of some of the medicines. i know plaquenil alone has made me really sensitive and adding the Soma threw me right over the edge.
I love pink, but some is just pukey pink but hope it is a good pink. I've loved the UK. You are lucky to be there, in my opinion. I liked it so much more than here in a way. Take care and I hope you feel better soon. Maybe staying a while in the dark will help. It did me.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments